# SDR ASOA201111261009

- Difficulty date: November 26, 2011
- Submitted: November 26, 2011
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- Aircraft time: 28,498 hours, 27,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 14522178005
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK SERVICE DOOR THRESHOLD CORRODED AROUND NUTPLATES.  MX R & R SERVICE DOOR CENTER SILL IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
